# SDR SWAA2024111859797

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,086 hours, 38,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1; R1; AND FWD GALLEY EMERGENCY EXIT LIGHTS INOP.<[01] REMOVED AND REPLACED LH FWD BATTERY PACK IAW AMM 33-51-06. OP CHECK GOOD.
